Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are Effects Of Overdose Of Colicaid?

  Given overdose of colicaid to a 3 weeks child. Is there any side effect? our son is 3 weeks old and we have given him overdose of colicaid about 1ml 3 times for 2 days instead of 4 drops.. is there any sideeffects because of overdose? he is not feeding properly and having ..
Wed, 26 Apr 2017
Report Abuse
General & Family Physician 's  Response
Being a doctor,I have never come across any side-effects of colicaid drops.If the child has rash,any swelling or difficulty in breathing,then the child should be taken to a hospital.So don't worry and regarding your child not feeding well,it is due to colic/flatulence for which the drug is prescribed.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
What Are Effects Of Overdose Of Colicaid?

Being a doctor,I have never come across any side-effects of colicaid drops.If the child has rash,any swelling or difficulty in breathing,then the child should be taken to a hospital.So don t worry and regarding your child not feeding well,it is due to colic/flatulence for which the drug is prescribed.